# SDR SWIA2025010600035

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000549
- Aircraft time: 22,393 hours, 13,385 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Burned
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WINDOW PANE AT 23A SHOWED A SMALL FLAME AND BURN MARK ON THE WINDOW.    (FLIGHT 5469 - FILED CLOSED)    THIS IS CURRENTLY A WORK IN PROGRESS
